# SDR SWAA2024040470419

- Difficulty date: April 4, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N8812Q
- Make and model: Boeing 737-8
- Aircraft serial: 42662
- Aircraft time: 9,706 hours, 5,342 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC RING ON GIRT BAR ON AFT SERVICE ENTRY DOOR CAME OFF<[01] INSTALLED PLASTIC RING ON AFT SERVICE GIRT BAR ENTRY DOOR REF AMM 25-66-01
